Authors: | Tanović, Predrag | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | Theories with constants and three countable models | Journal: | Archive for Mathematical Logic | Volume: | 46 | Issue: | 5-6 | First page: | 517 | Last page: | 527 | Issue Date: | 1-Jul-2007 | Rank: | M22 | ISSN: | 0933-5846 | DOI: | 10.1007/s00153-007-0054-2 | Abstract: | We prove that a countable, complete, first-order theory with infinite dcl(θ) and precisely three non-isomorphic countable models interprets a variant of Ehrenfeucht's or Peretyatkin's example. |
Publisher: | Springer Link |
Show full item record
SCOPUSTM
Citations
10
checked on Apr 2, 2025
Page view(s)
11
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.